MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®; SURESTEP FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®; SURESTEP FOLEY TRAY
Model Number A304416A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe had a large piece of hard plastic debris within the solution.The defect was noticed before being used on the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual inspection noted one syringe and the foley tray labeling were received.Visual evaluation noted the syringe had a large piece of foreign material inside the syringe.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be inspection results (measurement, testing data) not verified by iqa assignee.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed due to the foreign material being a confirmed supplier related event, and the defect occurred before the product arrived at the end user.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
SURESTEP FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9233543
Report Number1018233-2019-06751
Device Sequence Number2209436
Product Code MJC
UDI-Device Identifier00801741104206
UDI-Public(01)00801741104206
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA304416A
Device Catalogue NumberA304416A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1